Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 342, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 27, 2011, 7:27 PM CDT for Saline County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2011, 7:27 PM CDT (00:27 UTC)
- Expired
- Jul 27, 2011, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Saline County, KS
The radar
The Topeka radar (KTWX), 112 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 2884 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS53 KICT 280027
SVRICT
KSC169-280100-
/O.NEW.KICT.SV.W.0342.110728T0027Z-110728T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT WED JUL 27 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ASSARIA...OR 11 MILES SOUTH OF SALINA...AND MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
GYPSUM AND NEW CAMBRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3897 9737 3861 9737 3861 9765 3867 9765
3896 9759
TIME...MOT...LOC 0027Z 233DEG 15KT 3866 9757
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS2 follow-up statements
947
WWUS53 KICT 280041
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT WED JUL 27 2011
KSC169-280100-
/O.CON.KICT.SV.W.0342.000000T0000Z-110728T0100Z/
SALINE KS-
741 PM CDT WED JUL 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SALINE
COUNTY UNTIL 800 PM CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GYPSUM...OR 10 MILES SOUTHEAST OF SALINA...MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
GYPSUM AND NEW CAMBRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3897 9737 3861 9737 3861 9765 3867 9765
3896 9759
TIME...MOT...LOC 0042Z 233DEG 15KT 3870 9751
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS513
WWUS53 KICT 280057
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
757 PM CDT WED JUL 27 2011
KSC169-280107-
/O.EXP.KICT.SV.W.0342.000000T0000Z-110728T0100Z/
SALINE KS-
757 PM CDT WED JUL 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SALINE COUNTY WILL
EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3897 9737 3861 9737 3861 9765 3867 9765
3896 9759
TIME...MOT...LOC 0057Z 233DEG 15KT 3874 9745
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:49 PM CDT, 38 minutes earlier.
Area forecast discussion, Jul 27, 6:49 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT WED JUL 27 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION CONCERN WILL BE CONVECTIVE CHANCES THIS EVENING AND THEN AGAIN LATE THU AFTERNOON-THU EVENING. A COLD FRONT CURRENTLY EXTENDS FROM NORTH OF KMCI TO NEAR KGBD TO JUST NORTH OF KDDC. STORMS DEVELOPED AROUND THIS FRONT A COUPLE HOURS AGO WITH THE EXTREME HEATING WITH THESE STORMS EXPECTED TO CONTINUE THROUGH AROUND 05Z-06Z. STORMS ARE ONCE AGAIN EXPECTED TO DEVELOP ON THU AFTERNOON AS THIS FRONT REMAINS NEAR OR JUST SOUTH OF I-70. CURRENTLY EXPECTING STORMS TO BE A BIT MORE NUMEROUS ON THU AFTERNOON-THU EVENING DUE TO LESS CAPPING THAN IS IN PLACE NOW. KRSL-KSLN-KHUT WILL HAVE THE BEST CHANCE TO EXPERIENCE THESE STORMS. LAWSON && .PREV DISCUSSION... /ISSUED 315 PM CDT WED JUL 27 2011/ DISCUSSION... FORECAST CONCERNS...PROLIFIC HEAT ACROSS PARTS OF THE AREA INTO THURSDAY...THEN CONVECTIVE CHANCES/TRENDS FOR THE END OF THE WEEK. TONIGHT-FRIDAY NEW RECORDS CONTINUE TO BE BLISTERED TODAY AS THE LATEST INTENSE SURGE OF HEAT BLASTS THE AREA. THE COMPRESSED SOUTHWEST WIND FLOW JUST AHEAD OF THE SURFACE TROF/FRONT HAS RESULTED IN TEMPS AROUND 110F ALONG/JUST WEST OF I-135 CORRIDOR THIS AFTERNOON. EXPECT SOME ISOLATED TO WIDELY SCATTERED HIGH BASED CONVECTION TO INITIATE ALONG THE BOUNDARY TOWARD 22Z WHICH WILL AFFECT AREAS GENERALLY WEST OF A SALINA TO KINGMAN LINE. ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP ACROSS NEBRASKA THIS EVENING...WITH PERHAPS SOME FESTERING AND/OR DEVELOPMENT FURTHER SOUTH INTO NORTH CENTRAL KANSAS INTO THE NIGHT AIDED BY A MODEST LOW LEVEL JET. THE SOUTHWARD MOVE AND POSITION OF THE AFOREMENTIONED SURFACE FRONT WILL BE THE FOCUS AND IMPACT OF THE SHORT TERM FORECAST THROUGH FRIDAY. DUE TO THE RATHER WEAK AND MORE REMOVED NATURE OF THE TRANSIENT SHORTWAVES THAT INITIALLY MOVED THIS FRONT SOUTH...MESOSCALE INFLUENCES WILL BECOME MORE DOMINANT IN PUSHING THIS BOUNDARY SOUTH ACROSS THE FORECAST AREA ON THURSDAY NIGHT INTO FRIDAY. THE FRONT WILL LIKELY BECOME QUASI-STATIONARY DURING THE DAY THURSDAY ACROSS THE MID-PORTION OF THE FORECAST AREA ROUGHLY CLOSE TO THE HIGHWAY 50 CORRIDOR. THE RELATIVELY BETTER CONVECTIVE CHANCES SHOULD RESIDE ALONG AND JUST NORTH OF THE BOUNDARY...WITH MORE ROBUST DEVELOPMENT DURING THE AFTERNOON AND EVENING ON THURSDAY. THIS SHOULD HELP PUSH THE EFFECTIVE BOUNDARY SOUTH TO ALONG THE OKLAHOMA BORDER BY FRIDAY MORNING. THE CURRENT HEAT HEADLINE LOOKS GOOD...MAINTAINING EXCESSIVE HEAT FOR ONE MORE DAY ACROSS SOUTHERN AREAS ON THURSDAY. THE WEAKENING FRONTAL BOUNDARY ON FRIDAY SHOULD RESIDE ALONG OR JUST SOUTH OF THE OKLAHOMA BORDER. IT LOOKS LIKE WE MAY TRAP SOME MOISTURE UNDER THE WEAK FLOW/RIDGE ALOFT RESULTING IN A WEAKLY CAPPED AIRMASS NORTH OF THE FRONT. THEREFORE WILL KEEP SLIGHT CHANCES FOR MAINLY DIURNAL CONVECTION. THIS LOOKS TO BE THE RELATIVELY (LESS HOT) DAY OF THE NEXT SEVEN...WITH HIGHS ONLY IN THE 90S ACROSS THE AREA. SATURDAY-WEDNESDAY THE UPPER RIDGE IS PROGGED TO STRENGTHEN ACROSS THE CENTRAL CONUS THROUGH THE WEEKEND...AS IT BUILDS NORTH INTO SOUTH CENTRAL CANADA BY SUNDAY NIGHT. ALTHOUGH CANNOT RULE OUT A FEW ROUGE STORMS...ESPECIALLY ON SATURDAY...THE CHANCES FOR CONVECTION LOOK MUCH MORE ISOLATED UNDER THE BUILDING UPPER RIDGE. ANOTHER ROUND OF MORE INTENSE HEAT LOOKS ON TAP FOR EARLY NEXT WEEK WITH HIGHS BACK AROUND 105F ACROSS MUCH OF THE AREA BY TUESDAY. THERE IS SOME HOPE FOR ANOTHER NORTHERN STREAM UPPER TROF TO FLATTEN AND RE-ORIENT THE RIDGE BY WEDNESDAY...THOUGH WILL EASE INTO THIS SCENARIO BY ONLY MOVING THE ASSOCIATED SURFACE FRONT INTO CENTRAL KANSAS. DARMOFAL AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FOCUS IS ON SE PROGRESS OF COLD FRONT THAT HAS CREPT SE OVER NW & WC KS THIS MORNING. AT 18Z THE FRONT WAS ENCROACHING UPON KRSL BUT THE BOUNDARY HAS BEEN DECELERATING. AS SUCH HAVE ONLY MOVED ARRIVAL TIME OF THE WINDSHIFT TO NLY COMPONENT TO 28/00Z...BUT WILL CERTAINLY KEEP CLOSE WATCH ON IT'S BEHAVIOR. STILL ANTICIPATE SCT TSRA TO DEVELOP THIS EVENING OVER CNTRL KS AS FRONT STALLS NEAR I-70 CORRIDOR. WOULD STILL ANTICIPATE LOCALIZED 50-60KT GUSTS FROM A FEW OF THE TSRA. FOR NOW HAVE ONLY ASSIGNED "VCTS" TO KRSL & KSLN. OTHERWISE ALL 5 TERMINALS TO REMAIN IN VFR STATUS FOR DURATION OF THE 27/18Z TAF CYCLE. ES && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 80 104 77 95 / 10 20 30 30 HUTCHINSON 80 103 76 94 / 20 30 30 30 NEWTON 80 103 77 93 / 20 30 40 30 ELDORADO 80 104 77 93 / 10 20 40 30 WINFIELD-KWLD 81 103 78 96 / 10 10 20 20 RUSSELL 74 96 74 93 / 40 30 40 30 GREAT BEND 77 99 74 94 / 30 30 40 30 SALINA 78 100 75 93 / 40 30 40 30 MCPHERSON 80 102 75 93 / 30 30 40 30 COFFEYVILLE 80 103 78 97 / 0 10 20 20 CHANUTE 79 102 77 94 / 10 10 30 30 IOLA 79 102 77 93 / 10 20 40 30 PARSONS-KPPF 79 103 78 94 / 10 10 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THURSDAY FOR KSZ051>053- 067>072-082-083-091>096-098>100. EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ032- 033-047>050. &&
Hazardous weather outlook, Jul 27, 3:48 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 348 PM CDT WED JUL 27 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 348 PM CDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT DANGEROUS HEAT WILL CONTINUE THROUGH THE EARLY EVENING ACROSS THE ENTIRE AREA. REFER TO THE EXCESSIVE HEAT WARNING FOR FURTHER DETAILS. VERY HIGH GRASSLAND FIRE DANGER WILL AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS UNTIL EARLY THIS EVENING...MAINLY SOUTH OF HIGHWAY 56 AND WEST OF INTERSTATE 135. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...MAINLY WEST OF A SALINA TO KINGMAN LINE. THESE STORMS WILL BE CAPABLE OF STRONG TO LOCALLY DAMAGING DOWN-BURST WINDS OF 55 TO 65 MPH. CHANCES FOR THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY ACROSS CENTRAL KANSAS...THOUGH THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS HEAT WILL CONTINUE ON THURSDAY...GENERALLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING FOR DETAILS. CHANCES FOR THUNDERSTORMS WILL INCREASE ACROSS MUCH OF THE AREA ON THURSDAY AFTERNOON INTO THURSDAY NIGHT...AND CONTINUE INTO FRIDAY...AS A WEAK COLD FRONT SAGS SOUTH ACROSS THE AREA. WHILE THE RISK FOR ORGANIZED SEVERE WEATHER IS LOW...A FEW STORMS WILL BE CAPABLE OF STRONG TO LOCALLY DAMAGING DOWN-BURST WINDS. THE CHANCE FOR STORMS WILL END OR BECOME MORE ISOLATED BY SATURDAY. INTENSE HEAT IS EXPECTED TO RETURN TO THE AREA BY EARLY NEXT WEEK...WITH HIGH TEMPERATURES AND HEAT INDICES BACK INTO THE 100 TO 105 DEGREE RANGE OR EVEN A BIT HIGHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, Jul 27, 5:52 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 552 PM CDT WED JUL 27 2011 KSZ049-051-272315- MCPHERSON-SALINE- 552 PM CDT WED JUL 27 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MCPHERSON AND SALINE COUNTIES... AT 545 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS 6 MILES SOUTHEAST OF NEW CAMBRIA...OR 9 MILES EAST OF SALINA...AND MOVING NORTHEAST AT 20 MPH. THERE ARE MULTIPLE THUNDERSTORMS...ANY OF THESE HAVE THE POSSIBILITY OF PRODUCING DIME SIZED HAIL AND WINDS UP TO 50 TO 55 MPH. BILLINGS
Special weather statement, Jul 27, 5:55 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 555 PM CDT WED JUL 27 2011 KSZ048-272330- ELLSWORTH- 555 PM CDT WED JUL 27 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELLSWORTH COUNTY... AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LORRAINE...OR 12 MILES SOUTH OF ELLSWORTH...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BILLINGS
Special weather statement, Jul 27, 6:24 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 624 PM CDT WED JUL 27 2011 KSZ049-051-280000- MCPHERSON-SALINE- 624 PM CDT WED JUL 27 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MCPHERSON AND SALINE COUNTIES... AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MARQUETTE...OR 16 MILES NORTHWEST OF MCPHERSON...AND MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BILLINGS
Special weather statement, Jul 27, 6:31 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 631 PM CDT WED JUL 27 2011 KSZ048-280000- ELLSWORTH- 631 PM CDT WED JUL 27 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELLSWORTH COUNTY... AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF WILSON...OR 12 MILES WEST OF ELLSWORTH...AND MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BILLINGS
Special weather statement, Jul 27, 7:00 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 700 PM CDT WED JUL 27 2011 KSZ049-051-280030- MCPHERSON-SALINE- 700 PM CDT WED JUL 27 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MCPHERSON AND SALINE COUNTIES... AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LINDSBORG...OR 14 MILES NORTH OF MCPHERSON...AND MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BILLINGS
Local storm report, Jul 27, 7:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT WED JUL 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND GST W LINDSBORG 38.57N 97.68W
07/27/2011 E55 MPH MCPHERSON KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 4:56 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.